# SDR VNAA0203027

- Difficulty date: March 18, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 15,944 hours, 20,293 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Box
- Part number: 330GA01Y
- Part serial: 40
- Condition: Faulty
- Location: Electrical Sys
- Part time: 15,944 hours, 20,293 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW ABORTED THE TAKEOFF AFTER RECEIVING A LEFT ALTERNATOR FAIL AND LEFT AC VOLT FAIL WARNING MESSAGE.  AFTER EXITING THE RUNWAY AND CYCLING THE CONDITION LEVER THE MESSAGES CLEARED.  THE FLIGHT CREW ATTEMPTED ANOTHER TAKEOFF AND THE MESSAGES RETURNED.  THE TAKEOFF WAS ABORTED AND THE FLIGHT CREW RETURNED TO THE GATE.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REPLACED THE AC JUNCTION BOX IN ACCORDANCE WITH THE MAINTENANCE MANUAL 24-50-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
